# SDR AALA202202047274

- Difficulty date: February 1, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N834NN
- Make and model: Boeing 737*
- Aircraft serial: 29576
- Aircraft time: 35,647 hours, 14,551 cycles
- Engine: CFM567B
- Engine time: 35,646 hours, 14,551 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: B, A

## Discrepancy

AIRCRAFT WAS GROUNDED: ABNORMAL ENGINE INDICATIONS NUMBER 2 ENGINE AT ALTITUDE AND IN DECENT LOUD NOISES/BANGING OBSERVED NUMBER ONE DROPPED OFF TO APPROXIMATELY 54 PERCENT. AT IDLE ALL INDICATIONS NORMAL. CONTINUED IDLE OPERATION UNTIL LANDING. EMERGENCY WAS DECLARED AND WAS NOT OVERWEIGHT FOR LANDING. **SUPPLEMENTAL REPORT REQUIRED** (OPEN)
